# SDR 2003F00589

- Difficulty date: September 14, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N910DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 544
- Engine: Rroyce BR700710A110
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Worn
- Location: Pitot Static
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON CLIMB THROUGH 29,000 FT, 'ALT' COMPARISON MONITOR ILLUMINATED.  CREW FOUND THE NR 1 MADC IN ERROR.  NR 3 SELECTED, AND CLIMB CONTINUED TO FL400.  'ALT' COMPARISON LIGHT ILLUMINATED AGAIN, & NONE OF MADC'S AGREED.  ON DESCENT,  ALL MADC'S AGAIN AGREED TO FL80.  APPARENT CAUSE WAS ERRODED PITOT/STATIC PROBES.  A/C WAS THOROUGHLY INSPECTED PHYSICALLY & ELECTRONICALLY PER GULFSTREAM V MM & ONLY DEFECT DISCOVERED WAS UPPER LT & RT PITOT/STATIC PROBES WERE ERRODED & CAUSING REPORTED ERRORS.  PROBES (P/N 0856TK3 AND 0856TK4) WERE REPLACED PER THE GV MM & AAC GV CAMP DOCUMENT & ALL MADC SYSTEMS PERFORMED TO SPECIFICATIONS.  A/C WAS RETURNED TOS ERVICE & RETURNED TO HOME BASE WITHOUT INCIDENT.  (M)
